Acar, TuncerAral, AliMohiuddine, Syed Abdul2020-06-252020-06-252016Acar, T., Aral, A. & Mohiuddine, S.A. On Kantorovich modification of (p,q)-Baskakov operators. J Inequal Appl 2016, 98 (2016).1029-242Xhttps://doi.org/10.1186/s13660-016-1045-9https://hdl.handle.net/20.500.12587/6606Mohiuddine, S. A./0000-0002-9050-9104; Acar, Tuncer/0000-0003-0982-9459;The concern of this paper is to introduce a Kantorovich modification of (p, q)-Baskakov operators and investigate their approximation behaviors. We first define a new (p, q)-integral and construct the operators. The rate of convergence in terms of modulus of continuities, quantitative and qualitative results in weighted spaces, and finally pointwise convergence of the operators for the functions belonging to the Lipschitz class are discussed.eninfo:eu-repo/semantics/openAccess(p,q)-integers(p,q)-integral(p,q)-Baskakov-Kantorovich operatorsweighted approximationrate of convergenceOn Kantorovich modification of (p, q)-Baskakov operatorsArticle10.1186/s13660-016-1045-92-s2.0-84962148982Q1WOS:000373226100001Q2